# SDR SWAA2025112027688

- Difficulty date: October 23, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,799 hours, 14,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT STRUCTURE FOR PANEL 231UF LOCATED BETWEEN 0BL AND NR 3 SEAT TRACK IS CRACKED AT INBD ATTACH FASTENER . REMOVED FLOORBOARD SUPPORT STRUCTURE FOR PANEL 231UF LOCATED BETWEEN 0BL AND NR 3 SEAT TRACK PER SRM 51-40-02.  INSTALLED NEW FLOORBOARD SUPPORT STRUCTURE FOR PANEL 231UF LOCATED BETWEEN 0BL AND NR 3 SEAT TRACK PER SRM 51-40-02.
